# SDR DALA2023061504879

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB AFT LOWER SECTION STA =950 TO STA=992. SUMMARY OF NRC 00071: CORROSION LEVEL 2. DOOR JAMB AFT LOWER SECTION STA=950 TO STA=992 WAS REPAIRED PER B717-200 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7. (LP #2816939)
